# SDR AU961016

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNAPPROVED SEAT BELT WEBBING AND HARDWARE - UNAPPROVED PART
